Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Complete redness in the face after stopping Lomela cream. Suggestions?

Doctor, please do help. I used the cream Lomela for about a month it worked really almost all my pimples were and my skin was fair. But due to some personal reasons I didn t use it for the past week. And now it s hopelessly gone bad. My skin s gone back to it s old self. Complete redness on the effect areas. But when I started using it 2 days back, significantly good changes in my face. Should I continue it, or use another cream?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi.tahns for your query..
Lomela is a combination of hydroquinone ,steroid and retinoid.It should not be used very continuously.Prolonged use of Hydroquinone has been associated with the development of exogenous ochronosis (a persistent blue-black pigmentation).The steroid which is contained in the product also leads to a lot of steroid related side effects like thinning and atrophy of skin.Used over a period of time they suppress the melanogenesis process,and once you stop it, the come back! The retinoid also makes you more sensitive to the sun, hence possibly increases the darkening capacity .You might have suffered for all/any one of the above.
you can prevent the day to day darkening of your skin, by using a broad spectrum sunscreen every 4 hourly, you will see a significant lightening of the color.
U can do a few sittings of Chemical peels from a dermatologist as these help more in exfoliation and lightening.They are also safe when done properly.
Hope this helps..Take care
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor